# SDR SIMA20250710003

- Difficulty date: July 10, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 22,294 hours, 14,914 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066032001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP ON FRAME 86 CORRODED BETWEEN STRGR 29 AND 28 RT. (MAJOR REPAIR) (LEVEL 2 CORROSION). DISPLACED BRACKET ON AFT CARGO BAY AT FR 86 BETWEEN STR 29R AND 28RT PER EMB 175 SRM 51-40-08 REMOVED FAIRING ON EXTERIOR SKIN AT LWR AREA LOCATE ON FR86 BETWEEN STGR 29 AND 28 RT PER EMB 175 SRM 51-40-08 REMOVED SHEAR CLIP ON AFT CARGO BAY AT FR86 BETWEEN STR 29R AND 28RT PER EMB 175 SRM 51-40-08 LOCATED AND DRILLED NEW SHEAR CLIP PART#170-66032-001 ON AFT CARGO BAY AT FR86 BETWEEN STR 29R AND 28RT PER E-175 SRM 51-40-02 .OK TO INSTALL INSTALLED NEW SHEAR CLIP AND BRACKET AT FR86 BETWEEN STGR 29R AND 28R PER E-175 SRM 51-40-08. TOPCOATED AND APPLIED CIC ON SHEAR CLIP FR 86 STGR 29R-28R IAW E-175 SRM 51-23-06 ENVOY ETN-EJ-51-015 AND CPM 51- 25-00 INSTALLED FAIRING ON EXTERIOR SKIN AT FR86 BETWEEN STGR 29R AND 28R IAW E-- 175 SRM 51-40-08 RESTORED FINISH ON FASTENERS ON FAIRING EXTERIOR SKIN IAW E-175 SRM 51-23-06 ENVOY ETN-EJ-51-015
